MathSciNet Relay Station
MathSciNet bibliographic data
MR1163330 (94b:46057) 46E40 (46G99 46J10)
Choy, Stephen T. L.; Wong, James C. S. A characterization of the second dual of $C\sb 0(S,A)$. Proc. Amer. Math. Soc. 120 (1994), no. 1, 203–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement